# SDR DALA2019040982322

- Difficulty date: April 7, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 48,786 hours, 32,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EXIT LIGHT ILLUMINATED. REPLACED AFT EXIT EMERGENCY LIGHT BATTERY PACK PER MD90 AMM 33-51. OPS CHECK NORMAL. (LP# 5836934)
